# SDR UIEA2022082500898

- Difficulty date: September 10, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 108,520 hours, 19,072 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Tray
- Part number: NA
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M/D CGO STA 1680 - 1700 S 1L-3L SATCOM DIPLEXER / LNA MOUNTING TRAY BROKEN( TRAY REPLACEMENT AS PER ATLAS AIR EO NO : 4453C217 REV 0 )
